# SDR AALA201609149017

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 17,545 hours, 6,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 3C EMERGENCY LIGHT BROKEN.  REPLACED EMERGENCY LIGHT AT SEAT 3C AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-19.
